First off. nothing wrong with masturbation.
Yes the pill can cause fluxuations in yor hormones for a while. Until your body adusts you may notice this little side effect. Don't worry.
As the previous poster stated it will take awhile for your hormones to level out, usually they say about 3 months. Sorry there is nothing to stop the hornyness besides masterbation or sex, I personally don't see the problem with either one.
Thanks for answering the question... I never said I saw something wrong with either masturbation or sex. I happen to have religious beliefs that question masturbation and premarital sex. But that's just a very personal point of view on those, I never said they were wrong.
Well, you can either be logical and realize the change in libido is tied to your birth control, or you can assume you're going crazy. If you choose to be logical, you may note from an anatomy and physiology standpoint that if you've had irregular periods while off birth control, something may be abnormal with your reproductive system. Healthy ovaries are supposed to make the hormones estrogen (the at least 3 types of estrogen) and progesterone. If while off birth control your body doesn't make sufficient estrogen, all the tissues with estrogen receptors will have been affected, as well as your brain (since estrogen is a precursor for at least three very important neurotransmitters, including dopamine [the neurotransmitter that makes you feel happy]).
If you noticed when you started and stayed on birth control that your libido increased, that you felt happier than you had in a long time, that you feel more like yourself than you have in several months, that you're less forgetful, that learning new information is easier than it has been in a while, that you have less mood swings, that you are less irritable, that you have more self-confidence, that you feel like hanging out with friends more and are more social, and/or it is easier for you to both fall asleep and stay asleep: then it is a good indicator that before you started birth control your body was making insufficient amounts of estrogen (and possibly insufficient progesterone).
If your body was making insufficient amounts of estrogen, but is introduced to estrogen and progestin (synthetic progesterone), it is completely normal for your libido to be increased while on birth control. Congratulations, you now get to experience the hormonal changes many people experienced in high school.
While on birth control (with sufficient amounts of progesterone and estrogen in your body) you will notice a significant change in libido at a specific time during your monthly cycle. This time is called the "Fertile Window." Essentially, by God's design, sometime between days 14-21 of your monthly cycle you will have your Fertile Window, during which time you will become significantly more horny than normal, you will ovulate (your ovary will release an egg into your Fallopian tube and travel to where it is possible for sperm to fertilize it, and God can start creating a baby), and it may be possible for you to get pregnant. When God blessed Adam and Eve and said, "Go forth and multiply," He designed Eve to become horny around the time an egg is available to be fertilized. Considering the human population started off with Adam and Eve, and the current human population is over seven billion people, God's design has been highly effective and enjoyable to many. As God said, children are a blessing. And yes, you will be more boy-crazy at a specific time of month. If you find yourself randomly horny for no particular reason like five times a day, while it may be inconvenient, it is also normal. It's hormones.
Since you had irregular periods before going on birth control (your body may produce less hormones than most people's do), your birth control may not be effective at all for preventing pregnancy. It is advised to utilize another means of birth control in addition to birth control pills.
Additionally, when you go off birth control, sometime between 1-3 days after you go off birth control your body will suddenly temporarily make more testosterone than normal. This too will probably cause you to feel horny.
If you feel horny when you wake up in the morning, it is because your body - like normal for most people - has excess carbon dioxide to expel. Your breathing patterns are different while you sleep, which is a very good thing. When your body has excess carbon dioxide built up in your system, when it reaches a certain threshold level, the carbon dioxide receptors in vascular tissue (such as erectile reproductive tissues) will be activated, and you will probabily get horny. It's a similar pathway in the body to the Nitric oxide pathway, and has similar effects to having taken Cialis (erectile dysfunction medication).
Just make sure to stay away from birth control medicine that has only estrogen in it (instead of both estrogen and progestin like most oral birth controls), since it will significantly increase your probability of getting breast cancer.